Need support from dermatalogist -darkness of groin

Patient : What are the medicine for darkness of groin. what is the reason for that
Symptoms:  Not itching
Doctor :   Hello. Welcome to ask the doctor. For pigmentation groins, there can be following main possibilities: 1 ) Tinea cru ris: it is a fungal infection of the skin involving the groin area. Usually, it heals with pigmentation or it may as such present like this. 2)Acanthosis nigricans: it is characterised by thickening and pigmentation of the skin. It is usually found in obese persons. In such cases, blood sugar levels are advised to rule out associated Diabetes Mellitus. Treatment depends on the diagnosis. Visit your doctor so that he can examine you. Share my opinion with him I hope it helps. Take care

Related Q&A

Q: I am having insomnia due to a number of factors. I suffer from OCD, depression and general anxiety disorder. I am als...

Q: I was taking 75mg of Effexor for3 months. I( told my Dr. I wanted to stop it. He was annoyed at me and told me to t...

Q: Can I take keto os when pregnant. I am 5 weeks. Keto os is therapeutic ketones. The company Prüvit claims it is safe

Q: Concerned about chances of contracting hiv. after recent sexual encounters, even though protected. There has been a c...

Q: I have been taking .25 MG of klonopln in the morning and .25 MG of klonopln at night for 5 years. I missed 3 consecu...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews